# SDR DALA2019080854662

- Difficulty date: August 2, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,188 hours, 21,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT 45 MINUTES OUT OF MSP AT FL 370 F/A'S CALLED AND SAID PAX HAD COMPLAINED OF ODOR NEAR ROWS 15-18. F/A'S ALSO SMELLED ELECTRICAL FUME ODOR AND IT DISSIPATED QUICKLY. INSPECTED ALL LIGHTS PED POWERS ALL OPS CK GOOD. REMOVED CEILING PANEL AT ROW 12-15. FOUND BLOWN DUCT. REPAIRED DUCTING & DAMAGED INSULATION BLANKET AT ROW 14. RAN PACK'S & REC. FANS NO SMELL NOTED.
